MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CL3011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The reported complaint cannot be confirmed without the returned sample.A device history review lot# 3997470 and relevant components review were conducted and there were no non conformances found that would have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemolock¿ drip chamber, spiros® w/red cap, hanger that came out of the 100ml/50ml bag too easily and spilled on the floor.During removal of the bag from the chemo transport bag, the chemo spilled on the floor and a chemo spill kit was used for the area.There was no patient involvement, no adverse event, and no delay in critical therapy.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8749397
Report Number9617594-2019-00204
Device Sequence Number1708085
Product Code ONB
UDI-Device Identifier00887709057012
UDI-Public(01)00887709057012(17)240201(10)3997470
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model NumberCL3011
Device Catalogue NumberCL3011
Device Lot Number3997470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100ML/50ML BAG, B. BRAUN MFR; UNSPECIFIED CHEMOTHERAPY